MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH STANDARD (FEMALE); SPEEDICATH CH12 FEMALE

COLOPLAST A/S SPEEDICATH STANDARD (FEMALE); SPEEDICATH CH12 FEMALE
Model Number 2851201400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sepsis (2067)
Date of Event 12/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.Device has not been received.
 
Event or Problem Description
This case involves a female end user that had been using the speedicath catheter¿s for about 5 days when she experienced pain in her side.She went to hospital where she was diagnosed with covid and sepsis and was admitted to the hospital on (b)(6) 2020.She was informed by the physician in the covid unit that the sepsis was caused by catheterization and was treated with antibiotics.The end user claims she had some challenges using the catheters but disposed of the catheters correctly.The end user was moved to the rehab ward on (b)(6) 2020.Following her discharge tests were performed and she now believes the sepsis is healed.She was told she may need to take antibiotics for the rest of her life.The end user has follow-up appointments with her primary care physician and urologist scheduled.No additional information was provided.
 
Additional Manufacturer Narrative
A review of the lot number did not find any non-conformances or other complaints associated with the device.Testing of the returned samples confirmed all met specification.The issue could not be verified.

Brand Name
SPEEDICATH STANDARD (FEMALE)
Common Device Name
SPEEDICATH CH12 FEMALE
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key11229583
Report Number3006606901-2021-00002
Device Sequence Number3718325
Product Code GBM
UDI-Device Identifier05708932020510
UDI-Public05708932020510
Combination Product (Y/N)N
PMA/510(K) Number
K180258
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/05/2021
Device Model Number2851201400
Device Catalogue Number28512
Device Lot Number7175582
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Initial Date Received by Manufacturer 12/30/2020
Supplement Date Received by Manufacturer12/30/2020
12/30/2020
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date01/26/2021
03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR